Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Difficulty breathing, chest tightness, excessive yawning. Chest X-ray normal. Treatment?

I m 25years old and i have been having this difficulty in breathing for the past 6years especially at night before going to bed.My chest will be very tight and it will be as if there is a load on my chest and i do alot of yawning during the process.I have done series of chest x-ray and nothing was found.Please doctor can you help me out with a solution.
Asked On : Tue, 11 Sep 2012
Answers:  1 Views:  204
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Lab Tests
General & Family Physician 's  Response
HI,
THANKS FOR THE QUERY,
YOU ARE A PATIENT OF ASTHMA. DONT WORRY, THIS WILL BE UNDER CONTROL. IMMEDIETELY, YOU HAVE TO TAKE DPI FORACORT 400 MG/ BUDAMATE 400 MG(FORMOTEROL-12MG+ BUDESONIDE-400 MG)- 1 CAP TWICE PER DAY WITH REVOLIZER / LUPIHALER FOR 3 MONTHS. THEN FOLLOW UP. IF YOU HAVE SNEEZING & DRY COUGH HISTORY, YOU WILL ALSO HAVE TO TAKE TAB MONTAIR-FX/ TELEKAST-F(MONTELEUKAST+ FEXOFENADINE)- 1 TAB ONCE IN BED TIME FOR 3 MONTHS
THANK YOU
Answered: Wed, 19 Sep 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor